Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Old aged, having frequent breathing problems. Prescribed Clonafit. Is it safe to continue?

Sir, my mother is about 83 years old. Though after checking her heart is working 65% but she frequently has problem in breathing . However, as per a Doctor s prescription we give her Clonafit 0.25 Md tablets whenever she has start having breathing problems, after which she gets alright. We would like to know is it safe to continue giving her this tablet or it has some side effects of continue use.
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  773
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

As you have told that your mother has PANIC attacks which causes shortness of breath and the relieved with clonazepam.

If you use clonazepam occasionally when there is an attack , less than 3 tabs a week then its fine , otherwise dependence and adddiction of clonazepam is high if used every day for more than 4 weeks.

Because high dependence on this drug causes high withdrawal symptoms of PANIC attack when left the medicine.

Hope this helps.
Answered: Wed, 24 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor